JAIST Repository >
Research Center for Integrated Science 2007-2016 >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/8555

Title: Algebraic characterizations of variable separation properties
Authors: KIHARA, Hitoshi
ONO, Hiroakira
Issue Date: 2008
Publisher: Jagiellonian University Press
Magazine name: Reports on Mathematical Logic
Volume: 43
Start page: 43
End page: 63
Abstract: This paper gives algebraic characterizations of Hallden completeness (HC), and of Maksimova's variable separation property (MVP) and its deductive form. Though algebraic characterizations of these properties have been already studied for modal and superintuitionistic logics, e.g. in Wroński [12], Maksimova [7], [9], a deeper analysis of these properties and non-trivial modifications of these results are needed to extend them to those for substructural logics, because of the lack of some structural rules in them. The first attempt in this direction was made in the dissertation [4] of the first author. Results of this paper are partly announced (sometimes in their weaker form) also in Chapter 5 of the book [2].
Rights: Copyright (C) 2008 Jagiellonian University Press. Hitoshi KIHARA and Hiroakira ONO, Reports on Mathematical Logic, 43, 2008, 43-63.
URI: http://hdl.handle.net/10119/8555
Material Type: publisher
Appears in Collections:z4-10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
13164.pdf192KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology